| Model Number |
694758 |
| Medical Device Problem Codes |
Over-Sensing (1438); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead pacing impedance had previously jumped.The lead integrity alert (lia) had now triggered due to high rate non-sustained episodes and pacing impedance variation.The lead was reprogrammed.The lead remains in use.No patient complications have been reported as a result of this event.